# SDR SWIA200413895

- Difficulty date: July 24, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 31,441 hours, 42,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR PROP AT FRAME 13 CRACKED.  REPAIRED LEFT FLOOR PROP AT FRAME 13 IAW SRM 53-10-10 PAGES 214 - 220.
